Global solutions for a functional second order abstract Cauchy problem with nonlocal conditions

Tom 83 / 2004

Eduardo Hernández M., Hernán R. Henríquez Annales Polonici Mathematici 83 (2004), 149-170 MSC: 47D09, 34G10. DOI: 10.4064/ap83-2-6

Streszczenie

By using the theory of strongly continuous cosine families and the properties of completely continuous maps, we study the existence of mild, strong, classical and asymptotically almost periodic solutions for a functional second order abstract Cauchy problem with nonlocal conditions.

Autorzy

  • Eduardo Hernández M.Departamento de Matemática
    I.C.M.C., Universidade de São Paulo
    13560-970 São Carlos, SP, Brasil
    e-mail
  • Hernán R. HenríquezDepartamento de Matemática
    Universidad de Santiago
    Casilla 307, Correo 2
    Santiago, Chile
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek